Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DougQuaid

Long-term low-dose accutane?

My Dr. would not prescribe this treatment to me, but I was wondering if anyone has had any luck with getting on a long-term low-dose regiment of accutane?

I've heard of some people who have had this treatment, and im very curious as to any health side effects of multiple years on accutane.

Personally, over the last 4 years, ive been on two 5/6 month 40-80 mg/day courses.

While my skin is clearer now than 4 years ago, it still gets VERY oily and i still have at least 6-12 zits on on my face at any time; in addition to any growing in my hair or chest.

Every pore from the top of my head to my nipples ooze oil 24/7, so any topical drugs i tried did not help.

Accutane was the only thing that cleared my skin without drying or redness.

I'd like to know the health risks of a long-term low-dose regiment.

Share this post


Link to post
Share on other sites

HELLO .ya there r side effects that ur facing ,i m also suffer from same thing. now i only cetaphil oily cleanser to wash my face . hope it helps u

Share this post


Link to post
Share on other sites

i am on low dose treatment now but only 2 months in. i cant imagine taking accutane for "YEARS" as you say. maybe low dose for 8-12 months but no where that long for years...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×